Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014 (2014), Article ID 241070, 12 pages
http://dx.doi.org/10.1155/2014/241070
Research Article

Protection for DC Distribution System with Distributed Generator

1Key Laboratory of Smart Grid of Ministry of Education, Tianjin University, Tianjin 300072, China
2Dispatching and Control Center of Tianjin Electric Power Corporation, Tianjin 300010, China

Received 23 January 2014; Revised 9 May 2014; Accepted 12 May 2014; Published 17 June 2014

Academic Editor: Hongjie Jia

Copyright © 2014 Shimin Xue et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Shimin Xue, Chaochao Chen, Yi Jin, Yongli Li, Botong Li, and Ying Wang, “Protection for DC Distribution System with Distributed Generator,” Journal of Applied Mathematics, vol. 2014, Article ID 241070, 12 pages, 2014. doi:10.1155/2014/241070